LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter



Tax deductible

The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.
In the United States, your donations are tax deductible.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » DIARRHEA!?

 - UBBFriend: Email this page to someone!    
Author Topic: DIARRHEA!?
Nick Dokken
Member
Member # 51530

Icon 1 posted      Profile for Nick Dokken   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
Diagnosed in July '18 with chronic lyme, mycoplasma, IBS, immune dysfunction...

I'm on my third different regimen of pills - doxycycline, bactrim, and a bunch of supplements (serrapeptase, monolaurin, probiotics, myc-p drops, etc) and i've had diarrhea 10x+/day for last 2 weeks.

I'm getting pretty frustrated with all of this as I obviously do not feel good. I'm about to throw in the towel and stop taking all my meds cause I feel like they might be causing more harm than good.

Patience running low. Do I need these antibiotics? I told my doctor what was up and all he did was call in another med for diarrhea.

I'm up to about 22 pills a day plus the drops. Anyone else have similar issues or any advice?

--------------------
Nick Dokken

Posts: 12 | From CA | Registered: Jul 2018  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Have you seen any progress on those meds??

I do hope you are taking Florastor. You don't need c.diff and florastor gives GREAT protection. It should also help stop the diarrhea.

If not progress .. then reconsider the regimen.

--------------------
 -
oops!
--Lymetutu--
Opinions, not medical advice!

Posts: 93500 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
tickbite666
LymeNet Contributor
Member # 43399

Icon 1 posted      Profile for tickbite666     Send New Private Message       Edit/Delete Post   Reply With Quote 
Some abx do contribute to diarrhea. I could not tolerate augmentin. Floristore does help quite a bit as Lymetoo recommended. Try process of elimination to figure our which item you take is causing it.
Posts: 105 | From ground zero | Registered: Mar 2014  |  IP: Logged | Report this post to a Moderator
MissVictoria
LymeNet Contributor
Member # 45232

Icon 1 posted      Profile for MissVictoria     Send New Private Message       Edit/Delete Post   Reply With Quote 
You might have C.diff, which is an extremely serious infection caused by antibiotics. Please go to an infectious disease specialist immediately.

I've had it before and it needs immediate treatment.

Posts: 150 | From New Jersey | Registered: Jan 2015  |  IP: Logged | Report this post to a Moderator
Robin123
Moderator
Member # 9197

Icon 1 posted      Profile for Robin123     Send New Private Message       Edit/Delete Post   Reply With Quote 
Sending a private message.
Posts: 12612 | From San Francisco | Registered: May 2006  |  IP: Logged | Report this post to a Moderator
sixgoofykids
Moderator
Member # 11141

Icon 1 posted      Profile for sixgoofykids   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
I would also be concerned about c diff. You should be tested. The doctor prescribing the meds can order the test, you might ask him for it.

As mentioned before, you need probiotics with s boulardii to prevent c diff. S boulardii also helps with elimination/binding of mycotoxins.

--------------------
sixgoofykids.blogspot.com

Posts: 13447 | From Ohio | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2019 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


Home | Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Webmaster